of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 50, Issue 1

On the completeness of eigen and associated vectors of a class of third order quasi-elliptic operator pencils
by Sabir S. Mirzoyev and Aydan T. Gazilova

Control of loaded points of a parabolic equation
by Vagif M. Abdullayev and Vugar A. Hashimov

A study of one approach to solution of the first-order non-linear impulsive differential equations with multipoint boundary conditions
by Misir J. Mardanov and Yagub A. Sharifov

Balayage theorems for connectedness problems in uniformly convex spaces
by A. R. Alimov

Solving a class of quasilinear first order PDE
by Samiha Djemai and Salim Mesbahi

The Cauchy problem for the modified Korteweg-de Vries-Liouville (mKdV-L) equation with an additional term in the class of periodic infinite-gap functions
by Aknazar Khasanov, Ulughbek Khudayorov and Temur Khasanov

One example of singular representations of real numbers from the unit interval
by Symon Serbenyuk

Nodal solutions of some nonlinear fourth-order boundary value problems
by Yagut N. Aliyeva

The representation problem for a diffusion equation and fractal R-L ladder networks
by Jacky Cresson and Anna Szafranska

Determination of a spacewise dependent heat source in biharmonic heat equation from final temperature measurements
by Mansur I. Ismailov

Discrete dynamics on locally conformal framework
by Ogul Esen, Ayten Gezici and Hasan Gumral

On a formula for the approximation by RBF neural networks with two hidden nodes
by Aida Kh. Asgarova and Ibrahim K. Maharov

© 2023 Institute of Mathematics and Mechanics